PrescriptionGiant is a FREE prescription savings program that can save you up to 75% on your prescriptions with or without insurance!

PrescriptionGiant does not charge you membership fees or collect your personal information.

Zyrtec (Cetirizine) – 10mg Tablets

Actual product appearance may differ slightly.

Click the CARD below to print or take a screenshot on your mobile phone or tablet. There is no need to download another app!

prescription-card.png

If you would like to personalize your card enter your full name in the member name field below the card at this link and click the Update button.

Tablets

Chemical Name: CETIRIZINE (se-TI-ra-zeen)

Common uses

This medicine is an antihistamine used to treat both seasonal and perennial allergy symptoms such as watery eyes, runny nose (rhinitis), itching eyes, and sneezing. Cetirizine is also used to treat hives.

Before using

Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking medicine for sleep (such as zolpidem), anti-anxiety medicines (such as diazepam), narcotic pain relievers (such as codeine), phenothiazines (such as chlorpromazine), tricyclics antidepressants (such as amitriptyline), anti-seizure medicines (such as carbamazepine), muscle relaxants (such as skelaxin), or other antihistamines (such as diphenhydramine). DO NOT START OR STOP any medicine without doctor or pharmacist approval. Inform your doctor of any other medical conditions, allergies, pregnancy, or breast-feeding. ADDITIONAL MONITORING OF YOUR DOSE MAY BE NEEDED if you have a history of kidney disease, or liver disease. Use of this medicine in children under age 2 is not recommended. Discuss with your doctor the risks and benefits of giving this medicine to your child. Contact your doctor or pharmacist if you have any questions or concerns about taking this medicine.

Directions

Follow the directions for using this medicine provided by your doctor. THIS MEDICINE is usually taken by mouth once daily. THIS MEDICINE MAY BE TAKEN on an empty stomach or with food. STORE THIS MEDICINE at room temperature between 68 and 77 degrees F (20 to 25 degrees C) in a tightly-closed container, away from heat, moisture, and light. BRIEF STORAGE between 59 and 86 degrees F (15 and 30 degrees C) is acceptable. IF YOU MISS A DOSE OF THIS MEDICINE, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.

Cautions

DO NOT TAKE THIS MEDICINE if you have had an allergic reaction to it or are allergic to any ingredient in this product. DO NOT TAKE THIS MEDICINE IF YOU HAVE an allergy to the medicine hydroxyzine. KEEP ALL DOCTOR AND LABORATORY APPOINTMENTS while you are taking this medicine. THIS MEDICINE MAY AFFECT CERTAIN LAB TEST RESULTS, including skin allergy tests. Make sure laboratory personnel and your doctors know you use this medicine. LIMIT ALCOHOLIC BEVERAGES while taking this medicine. DO NOT INCREASE YOUR DOSE or take more of this medicine than prescribed without checking with your doctor. THIS MEDICINE MAY CAUSE DROWSINESS. DO NOT DRIVE, OPERATE MACHINERY, OR DO ANYTHING ELSE THAT COULD BE DANGEROUS until you know how you react to this medicine. Using this medicine alone, with other medicines, or with alcohol may lessen your ability to drive or to perform other potentially dangerous tasks. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes any medicines containing cough and cold products. CAUTION IS ADVISED WHEN USING THIS MEDICINE IN THE ELDERLY because they may be more sensitive to the effects of this medicine, especially the drowsiness effect. FOR WOMEN: IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and the risks of using this medicine during pregnancy. THIS MEDICINE IS EXCRETED in breast milk. DO NOT BREAST-FEED while taking this medicine.

Possible side effects

SIDE EFFECTS that may occur while taking this medicine include drowsiness, fatigue, headache, nausea, or stomach pain. If they continue or are bothersome, check with your doctor. CHECK WITH YOUR DOCTOR AS SOON AS POSSIBLE if you experience nose bleed, sore throat, dry mouth, loss of appetite, urinary retention, or changes in mental status. CONTACT YOUR DOCTOR IMMEDIATELY if you experience chest pain, irregular heartbeat, yellowing of eyes or skin, dark urine, or persistent fatigue. AN ALLERGIC REACTION to this medicine is unlikely, but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include rash, itching, swelling, dizziness, or trouble breathing. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist.

If you take too much

IF OVERDOSE IS SUSPECTED, contact your local poison control center or emergency room immediately. Symptoms of overdose may include severe drowsiness, confusion, diarrhea, or involuntary muscle movement.

Additional information

If your symptoms do not improve or if they become worse, contact your doctor. DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. KEEP THIS MEDICINE out of the reach of children and pets. IF USING THIS MEDICINE FOR AN EXTENDED PERIOD OF TIME, obtain refills before your supply runs out.

Copyright © 2022 PrescriptionGiant.com
HAVE QUESTIONS?